# SDR AALA2020040659001

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 20,262 hours, 7,834 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Open
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT GROUNDED - ABORTED TAKEOFF - FIRST OFFICER WINDOW FLEW OPEN ON TAKE-OFF AT Z 100 KTS, TAKE-OFF REJECTED, AUTO BRAKES CYCLED. INSPECTED FIRST OFFICER WINDOW ACTUATION MECHANISM PER AMM 56-12-12, ALL CHECKS GOOD. ACCOMPLISHED REJECTED TAKE-OFF INSPECTION PER GPM 11.02 AND TSM 05-50-00-810-825A. NO HISTORY PAST 30 DAYS, AIRCRAFT OKAY TO CONTINUE FLIGHT.
